# SDR MASA2012022434481

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC6701201217
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-1 HAS WEAR MARKS ON TRACK FACE.SECTOR GEAR SIDE, INBD AND OUTBD SIDE .400W X .300L X .006D.  PERFORMED REPAIR BY INCORPORATING REO 670-57-42-353 REV.
